MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CORRIDOR; 1.05MM K-WIRE X 600MM, BLUNT TIP, NITINOL

GLOBUS MEDICAL, INC. CORRIDOR; 1.05MM K-WIRE X 600MM, BLUNT TIP, NITINOL
Model Number 648.005
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The remaining device was not available for evaluation as it was discarded by the hospital.It is possible that the k-wire was impinged by the screw and broke upon insertion or removal; however, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported by a representative from germany that the tip of the k-wire broke and was left inside the patient.

Brand Name
CORRIDOR
Common Device Name
1.05MM K-WIRE X 600MM, BLUNT TIP, NITINOL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11440371
Report Number3004142400-2021-00042
Device Sequence Number3997734
Product Code LXH
UDI-Device Identifier00889095152012
UDI-Public00889095152012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D368745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number648.005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;